# SDR QXEA9900011

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Worn
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LUG OF MIDDLE LOWER RUDDER FITTING ON VERTICAL STABILIZER IS WORN WHERE THE BEARING SITS.  REPAIRED IAW RD 55-350.
